Alert archive / Texas / Flash Flood Warnings in 2019

Flash Flood Warning 9, NWS San Angelo, TX

May 8, 2019Concho County, McCulloch County, Menard County, Texas

NWS San Angelo, TX issued this flash flood warning at May 8, 2019, 8:29 AM CDT for Concho County, McCulloch County, Menard County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2019, 8:29 AM CDT (13:29 UTC)
Expired
May 8, 2019, 11:30 AM CDT
In force
3 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

Counties Concho County, TX, McCulloch County, TX, Menard County, TX

The radar

The San Angelo radar (KSJT), 98 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 9:58 AM CDTFLASH FLOOD9 Nne Hext, TXFM1311 AND CALF CREEK ROAD WAS IMPASSABLE BECAUSE OF WATER OVER THE ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 89 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 1.5 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2019-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2538 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2019-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2538 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
3.2
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted.

751 
WGUS54 KSJT 081329
FFWSJT
TXC095-307-327-081630-
/O.NEW.KSJT.FF.W.0009.190508T1329Z-190508T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Angelo TX
829 AM CDT Wed May 8 2019

The National Weather Service in San Angelo has issued a

* Flash Flood Warning for...
  Southern McCulloch County in west central Texas...
  Menard County in west central Texas...
  Southeastern Concho County in west central Texas...

* Until 1130 AM CDT.

* At 827 AM CDT, rescue officials reported water rescues in Brady 
  and street flooding. Also, heavy rain of 2 to 4 inches has fallen 
  in eastern Menard County, southeast Concho County and Southern 
  McCulloch counties. Flash flooding is either ongoing or expected. 

* Some locations that will experience flooding include...
  Brady, Menard, Melvin, Brady Lake, Saline, Camp San Saba, Lohn,
  Calf Creek, Hext, Voca, Pear Valley, The Intersection Of Us-
  83 And Ranch Road 1773, The Intersection Of Us-
  190 And Ranch Road 1311, Us-83 Near The Menard-
  Concho County Line, Us-190 Near The Menard-
  Mcculloch County Line, The Intersection Of Us-
  83 And Highway 29 and Us-377 Near The Kimble-Menard County Line.

This includes the following low water crossings ...
    South Blackburn between Adkins and 13th...
    White Street at Live Oak Creek...
    17th Street between Pine and College...
    County Road 120 crossing East Cow Creek...
    Hallum Draw...
    FM 1851 crossing Tiger Creek...
    South High between 14th and 15th Streets...
    Decker St. crossing San Saba River...
    crossings along County Road 3059 and
    crossings along County Road 3077.
Do not drive through these low water crossings or any other
low water crossing with water flowing across the roadway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3073 9991 3115 9991 3136 9936 3095 9909
      3094 9948 3072 9949

$$

SJH
1 follow-up statement
131 
WGUS74 KSJT 081509
FFSSJT

Flash Flood Statement
National Weather Service San Angelo TX
1009 AM CDT Wed May 8 2019

TXC095-307-327-081630-
/O.CON.KSJT.FF.W.0009.000000T0000Z-190508T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McCulloch TX-Menard TX-Concho TX-
1009 AM CDT Wed May 8 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
SOUTHERN MCCULLOCH...MENARD AND SOUTHEASTERN CONCHO COUNTIES...

At 1006 AM CDT, Doppler radar indicated that heavy rain has moved 
out of the area, but flooded roads continue. Law enforcement in 
McCulloch Couunty reported impassable roads and water rescues in and 
around Brady, and the Texas Department of Transportation reported 
some flooded roads in eastern Menard County. Expect low water 
crossings and some other roads to continue to be flooded this 
morning as runoff continues. 

Some locations that will experience flooding include... Brady, Menard, 
Melvin, Brady Lake, Saline, Camp San Saba, Lohn, Calf Creek, Hext, 
Voca, Pear Valley, The Intersection Of Us-83 And Ranch Road 1773, 
The Intersection Of Us-190 And Ranch Road 1311, Us-83 Near The 
Menard-Concho County Line, Us-190 Near The Menard-Mcculloch County 
Line, The Intersection Of Us-83 And Highway 29 and Us-377 Near The 
Kimble-Menard County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3073 9991 3115 9991 3136 9936 3095 9909
      3094 9948 3072 9949

$$

SJH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 8, 6:47 AM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, May 8, 6:47 AM CDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
647 AM CDT Wed May 8 2019

.AVIATION...
/12Z TAFS/

Showers and thunderstorms will occasionally affect terminals with
IFR visibilities and IFR to MVFR ceilings this morning. Storms
will end around 14Z at KABI KSJT and KSOA...and KBBD and KJCT
toward noon. VFR expected this afternoon and overnight, with winds
shifting north at KABI around 9Z tonight as a cold front moves
through.

&&

.PREV DISCUSSION... /issued 335 AM CDT Wed May 8 2019/

SHORT TERM...
(Today and Tonight)

Severe thunderstorms watch 150 remains in effect until 7 AM CDT.
There have been numerous severe thunderstorm warnings, with a few
tornado warnings tonight. Lift from the upper shortwave in the
panhandle will move east this morning, with subsidence this
afternoon. Storms will be along and east of a Haskell...San
Angelo...Sonora line around 7 AM...along a Brownwood to Brady to
Junction line 11 AM...and east of San Saba by 2 PM. With strong
instability and shear, severe thunderstorms possible still
possible this morning. Heavy rainfall may also produce localized
flooding this morning. Clearing is expected over all areas this
afternoon. With southwest winds and sunny skies, highs in the
lower 80s are expected today.

LONG TERM...
(Thursday through Tuesday)

A cold front will move into Big Country late tonight and through
the rest of West Central Texas Thursday, bringing cooler air to
the region. Another upper low will be developing over the
Southwest US this weekend, bringing another chance of showers and
thunderstorms. Best chances are Friday night into Saturday, and
again Sunday night into Tuesday, as the upper low meanders and
finally move east across North Texas. It will be cooler this
Friday into early next week under surface high pressure, clouds,
and rain.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 82  56  68  47 /  40   0   5  10
San Angelo 	 84  57  75  48 /  30   0   5  20
Junction 	 84  61  80  52 /  60   5  20  50
Brownwood 	 82  58  72  48 /  70  10   5  20
Sweetwater 	 80  54  68  46 /  10   0   0  10
Ozona      	 82  56  76  50 /  20   0  20  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&

99/99/04
Hazardous weather outlook, May 8, 5:15 AM CDT, 3 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
515 AM CDT Wed May 8 2019

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-091015-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
515 AM CDT Wed May 8 2019

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...Today and Tonight

Severe thunderstorms will be possible this morning generally along
and east of a Haskell to Sweetwater to San Angelo to Sonora line.
The main hazards will be large hail, damaging winds, and
localized flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The threat for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Special weather statement, May 8, 6:40 AM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service San Angelo TX
640 AM CDT Wed May 8 2019

TXZ073-154-168-081230-
Menard TX-McCulloch TX-Concho TX-
640 AM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MCCULLOCH...NORTHEASTERN
MENARD AND SOUTHEASTERN CONCHO COUNTIES UNTIL 730 AM CDT...

At 639 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Melvin, or 14 miles northeast of Menard, moving
east at 30 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

This strong thunderstorm will be near...
  Melvin around 650 AM CDT.
  Brady Lake around 710 AM CDT.
  Brady around 720 AM CDT.
  Rochelle around 730 AM CDT.

Other locations impacted by this storm include The Intersection Of
Us-190 And Ranch Road 1311.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Texas.

LAT...LON 3097 9968 3114 9976 3137 9928 3106 9913
TIME...MOT...LOC 1139Z 249DEG 25KT 3108 9964
Special weather statement, May 8, 7:00 AM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service San Angelo TX
700 AM CDT Wed May 8 2019

TXZ071>073-076>078-139-140-154-155-168>170-081245-
Irion TX-Schleicher TX-Tom Green TX-Concho TX-Sutton TX-Mason TX-
Menard TX-Kimble TX-Crockett TX-Coleman TX-McCulloch TX-Brown TX-
San Saba TX-
700 AM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SCHLEICHER...SOUTHWESTERN
BROWN...CONCHO...SOUTHEASTERN IRION...NORTHERN SUTTON...NORTHERN
KIMBLE...SOUTHERN COLEMAN...MCCULLOCH...TOM GREEN...EAST CENTRAL
CROCKETT...MENARD...NORTHWESTERN MASON AND NORTHWESTERN SAN SABA
COUNTIES UNTIL 745 AM CDT...

At 656 AM CDT, Doppler radar were tracking strong thunderstorms
across Tom Green, Concho, McCulloch, Schleicher and Menard counties.
The storms were moving at 30 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
West Central Texas.

LAT...LON 3056 10123 3148 10073 3151 9961 3150 9897
      3147 9900 3146 9898 3062 9920
TIME...MOT...LOC 1156Z 248DEG 26KT 3124 10001
Local storm report, May 8, 7:33 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
733 AM CDT WED MAY 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 AM     FLASH FLOOD      1 WNW TYE               32.46N 99.89W
05/08/2019                   TAYLOR             TX   PUBLIC

            MPING REPORT OF HOMES AND/OR BUILDINGS
            FLOODED.

&&

SJH
Local storm report, May 8, 7:42 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
742 AM CDT WED MAY 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLASH FLOOD      MERTZON                 31.26N 100.82W
05/08/2019                   IRION              TX   LAW ENFORCEMENT

            IRION COUNTY SHERRIFS OFFICE REPORTS RAILWAY
            WASHED OUT AT HIGHWAY 67 AND FM 72. ALSO,
            REPORTS OF RESIDENTIAL FLOODING AND 2 WATER
            RESCUES IN MERTZON.

&&

SJH
Local storm report, May 8, 7:47 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
747 AM CDT WED MAY 8 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     HAIL             4 N WATER VALLEY        31.73N 100.72W
05/07/2019  M1.00 INCH       COKE               TX   CO-OP OBSERVER

&&

SJH
Special weather statement, May 8, 7:48 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service San Angelo TX
748 AM CDT Wed May 8 2019

TXZ073-139-140-154-155-168-081330-
Menard TX-Coleman TX-McCulloch TX-Brown TX-Concho TX-San Saba TX-
748 AM CDT Wed May 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BROWN...SOUTHERN
COLEMAN...MCCULLOCH...NORTHEASTERN MENARD...EASTERN CONCHO AND
WESTERN SAN SABA COUNTIES UNTIL 830 AM CDT...

At 745 AM CDT, Doppler radar were tracking strong thunderstorms over
eastern Concho and McCulloch counties. The storms were moving
northeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
West Central Texas.

LAT...LON 3093 9904 3095 9953 3108 9995 3158 9982
      3158 9973 3159 9972 3149 9899 3147 9900
      3143 9896
TIME...MOT...LOC 1245Z 229DEG 36KT 3112 9970

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:46 PM CDTSevere Thunderstorm WarningSJTCrockett44 min
May 7, 10:02 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green43 min
May 7, 10:33 PM CDTSpecial Weather StatementSJTSterling42 min
May 7, 10:34 PM CDTSpecial Weather StatementSJTCrockett26 min
May 7, 10:42 PM CDTSevere Thunderstorm WarningSJTCrockett63 min
May 7, 10:43 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green47 min
May 7, 10:48 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan42 min
May 7, 11:22 PM CDTSevere Thunderstorm WarningSJTFisher, Nolan, Taylor38 min
May 7, 11:36 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor39 min
May 7, 11:40 PM CDTSpecial Weather StatementSJTCrockett50 min
May 8, 12:00 AM CDTSevere Thunderstorm WarningSJTNolan, Taylor45 min
May 8, 12:02 AM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton43 min
May 8, 12:41 AM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton49 min
May 8, 12:45 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor45 min
May 8, 12:58 AM CDTSpecial Weather StatementSJTShackelford47 min
May 8, 1:21 AM CDTAreal Flood AdvisorySJTCallahan, Taylor114 min
May 8, 1:23 AM CDTTornado WarningSJTSutton37 min
May 8, 1:25 AM CDTAreal Flood AdvisorySJTSchleicher, Sutton2 hr
May 8, 1:38 AM CDTSpecial Weather StatementSJTCallahan52 min
May 8, 1:52 AM CDTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton38 min
May 8, 1:58 AM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford47 min
May 8, 2:11 AM CDTSpecial Weather StatementSJTMenard49 min
May 8, 2:20 AM CDTTornado WarningSJTKimble, Menard25 min
May 8, 2:31 AM CDTAreal Flood AdvisorySJTConcho, Kimble, McCulloch, Mason, Menard3 hr
May 8, 2:35 AM CDTSpecial Weather StatementSJTCallahan40 min
May 8, 2:38 AM CDTTornado WarningSJTMenard22 min
May 8, 2:51 AM CDTSevere Thunderstorm WarningSJTMcCulloch39 min
May 8, 3:15 AM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba45 min
May 8, 3:23 AM CDTSpecial Weather StatementSJTMason37 min
May 8, 3:41 AM CDTAreal Flood AdvisorySJTSan Saba2 hr
May 8, 3:49 AM CDTSpecial Weather StatementSJTIrion41 min
May 8, 3:59 AM CDTSpecial Weather StatementSJTSan Saba46 min
May 8, 4:16 AM CDTSpecial Weather StatementSJTNolan44 min
May 8, 4:19 AM CDTSpecial Weather StatementSJTFisher41 min
May 8, 4:21 AM CDTSevere Thunderstorm WarningSJTIrion, Tom Green39 min
May 8, 4:24 AM CDTAreal Flood AdvisorySJTIrion, Tom Green3 hr
May 8, 4:35 AM CDTSevere Thunderstorm WarningSJTNolan40 min
May 8, 4:38 AM CDTSevere Thunderstorm WarningSJTIrion, Tom Green37 min
May 8, 4:47 AM CDTSpecial Weather StatementSJTHaskell43 min
May 8, 4:57 AM CDTAreal Flood AdvisorySJTFisher, Haskell, Jones, Nolan, Taylor3 hr
May 8, 4:58 AM CDTSevere Thunderstorm WarningSJTNolan, Taylor47 min
May 8, 5:08 AM CDTSpecial Weather StatementSJTFisher52 min
May 8, 5:11 AM CDTSpecial Weather StatementSJTConcho49 min
May 8, 5:18 AM CDTSpecial Weather StatementSJTJones42 min
May 8, 5:26 AM CDTSpecial Weather StatementSJTMenard49 min
May 8, 5:32 AM CDTSpecial Weather StatementSJTJones43 min
May 8, 5:38 AM CDTTornado WarningSJTMenard, Schleicher37 min
May 8, 5:39 AM CDTSpecial Weather StatementSJTThrockmorton51 min
May 8, 5:40 AM CDTAreal Flood AdvisorySJTConcho, Runnels3 hr
May 8, 5:48 AM CDTAreal Flood AdvisorySJTShackelford, Throckmorton3 hr
May 8, 5:52 AM CDTFlash Flood WarningSJTIrion, Tom Green113 min
May 8, 6:02 AM CDTFlash Flood WarningSJTIrion118 min
May 8, 6:04 AM CDTTornado WarningSJTMenard26 min
May 8, 6:14 AM CDTFlash Flood WarningSJTFisher, Jones, Nolan, Shackelford, Taylor3 hr
May 8, 6:20 AM CDTAreal Flood AdvisorySJTBrown, Callahan, Coleman3 hr
May 8, 6:20 AM CDTSpecial Weather StatementSJTMenard40 min
May 8, 6:30 AM CDTSevere Thunderstorm WarningSJTKimble, Menard31 min
May 8, 6:40 AM CDTSpecial Weather StatementSJTMcCulloch50 min
May 8, 6:59 AM CDTAreal Flood AdvisorySJTMcCulloch, Mason, Menard, San Saba3 hr
May 8, 7:00 AM CDTSpecial Weather StatementSJTConcho, McCulloch, Mason, Menard, Schleicher, Tom Green45 min
May 8, 7:18 AM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch20 min
May 8, 7:48 AM CDTSpecial Weather StatementSJTConcho, McCulloch42 min
May 8, 7:52 AM CDTAreal Flood WarningSJTIrion, Tom Green3 hr
May 8, 8:08 AM CDTRiver Flood WarningSJTSan Saba54 hr
May 8, 8:23 AM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba52 min
May 8, 9:07 AM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba38 min
May 8, 9:40 AM CDTSpecial Weather StatementSJTSan Saba50 min
May 8, 9:46 AM CDTAreal Flood AdvisorySJTMcCulloch, San Saba3 hr
May 8, 9:52 AM CDTSpecial Weather StatementSJTSan Saba23 min
May 8, 10:13 AM CDTSpecial Weather StatementSJTSan Saba47 min
May 8, 11:28 AM CDTAreal Flood WarningSJTConcho, McCulloch, Menard3 hr
May 8, 11:32 AM CDTAreal Flood WarningSJTIrion3 hr
May 8, 1:29 PM CDTRiver Flood WarningSJTMenard15 hr

Nearby

Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.